Search the Community
Showing results for tags 'jaw tension'.
Found 2 results
Admin note: link to benzo forum thread - LaughingKat: Switch from Ativan to Klonopin Hello, everyone, and thank you for being here. Here's my story: In July 2017 I started a severe bout of anxiety, mostly health-related, that I never entirely got over, although I'm not having daily panic attacks anymore. I worked on it with talk therapy, which I continue, but in January 2018, I decided I needed pharmaceutical help and saw a psychiatrist who prescribed 10 mg of Celexa daily as well as Ativan as needed. Something similar had happened to me 20 years before, so I knew to be cautious about how much Ativan I took. The Celexa did help take the edge off my anxiety but the sexual side effects depressed me. In November 2018, having made some progress in therapy, I decided they were unacceptable and decreased the dose to 5 mg. I didn't consult the psychiatrist but I figured that since Celexa wasn't addictive like Ativan, it wouldn't matter. (Haha.) Actually I didn't feel any withdrawal effects until March 2019, which puzzles me. I started having ferocious headaches and intense neck and jaw tension, along with little painful "sparks" in my eyes every once in a while. I have never been a headachey person and I'd never felt anything like this before. They feel like electric knives going into my scalp. I thought it was just tension (my daughter had been in an auto accident and I was taking care of her while she recovered from injuries) but in early April 2019 I called the psychiatrist and told him about the headaches. He said the headaches were "likely" from the Celexa and since I was on "a baby dose" at that point I should stop taking them. It's been a month and I still have the headaches, neck and jaw tension, eye pain. Not every day but most days. At this point the psychiatrist says just don't worry about the headaches, they're not important or major. But they feel major to me! Sometimes I take ibuprofen and that helps. But I resist taking it. I've had up to 5 days without headaches and then when they come back I'm heartbroken and scared. But I'm grateful to have learned here on this site that SSRI withdrawal isn't always a straight line. Can anyone reassure me further, especially about the weird timeline of the headaches? Why did they start three months after I decreased the Celexa dose? And why do they continue a month after I stopped entirely? Has someone had a similar experience, similar symptoms with Celexa? I know several things in my story go against the good advice on this site. But I do not want to go back to taking Celexa, even a small dose. I vowed to myself I would never take a ssri again unless I was prepared to take it for the rest of my life. Thanks for listening.
Hi my name is Bruno, I'm a 24 year old biology student from brazil so I apologise for my bad English. I'll try to make it short. So I started taking Lexapro for depression a month and 3 weeks ago. Everything was going well, besides the weird nightmares and weird toughts, Lexapro was working. When I reached 24th day of medication I woke up with a really bad ringing in both of my ears, I got scared and said to my doctor I want to stop cuz I fear the side effects. Since i was in a lower dose (10mg) he said I should take 5 mg for 5 days and then stop. I did that and in about 3 days off of medication my tinnitus got really low and I was feeling great again. 1 week out of medication I developed palatal myoclunus ( can't find anyone with this symptom) 2 weeks I developed eye twitching then 3 weeks out of Lexapro I started having eye floaters wish for me are not a big deal. The real problems started 1 month and 2 week out of meds, I got this really bad fellings on my body like eye twitching and twitchings all over my body not all the time but sometimes, also started having this sharp pains in my fingers and 2 days ago now 1 month and 3 week out of medication im getting tingling sensation on my face on my upper lip pain at the back of my ears and neck pain inside of my head but the thing that really scares me is my arm that has been shaking for 2 days now and and my hand fells week and numb. So to summarize all the symptoms I have to this day ( very low tinnitus , palatal myoclunus , eye twitching , eye floaters , pain in my fingers , arm weakness and tremors, jaw pain) and o forgot to say that my jaw fells like is slightly dislocating to the side. I know thats is a lot of stuff for someone that has been on meds for small period of time. Nobody belives me but I know that something is wrong with me and is not anxiety like my parents and psychologyst says. Please help me.